# SDR SWAA2021080487607

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDE WALL SUPPORT BS 727+4-767 RBL 21; WL 156 ; / [01] EVALUATED CORROSION FROM BS 727+4 TO 767 FOUND DEEPEST LOCATION AT BS 747 FOUND 0.015 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKNOWN; [02] VERIFIED CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; [03] REMOVED FLOOR TO SIDEWALL SUPPORT BS727+4-BS767; RBL 21; WL 156. PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED FLOOR TO SIDE WALL SUPPORT BS 727+4-767 RBL 21; WL 156 PER SRM 51-40-020G-0 AND DWG 146A7500; [05] VERIFIED STEP 3 AND 4. REMOVED FLOOR TO SIDEWALL SUPPORT BS727+4-BS767; RBL 21; WL 156. PER SRM 51-40-02-0G-0 AND LOCATED AND DRILLED FLOOR TO SIDE WALL SUPPORT BS 727+4-767 RBL 21; WL 156 PER SRM 51-40-020G-0 AND DWG 146A7500; [06] VERIFIED CORRECTIVE ACTION ITEMS 3; 4; AND 5.; [07] OK TO INSTALL ACB FLOOR TO SIDEWALL SUPPORT BS727+4TO BS767; RBL21; WL 156.; [08] OK TO INSTALL ACB FLOOR TO SIDEWALL ANGLE BS 727+4 TO BS 767; RBL 21; WL 156 GIVEN.; [09] SEALED AND INSTALLED ACB FLOOR TO SIDEWALL SUPPORT BS727+4-767; RBL 21; WL 156. PER DWG 146A7500; SRM 51-40-02-0G-0; AND AMM 51-31-00-390-801;
